MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, WGN TMX 60CT 12/CASE MG/DL
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Dizziness (2194)
Date of Event 12/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal report reference number: (b)(4).B2: adverse event report is being submitted due to symptoms related to diabetes: dizzy.Meter and test strips were not returned for evaluation.Retention testing was performed using test strips from the same lot.Retention strips tested within specifications most likely underlying root cause: mlc-028: there was not enough information to determine the mlurc note: manufacturer contacted customer in several follow-up calls to ensure the customer's condition had improved - unable to establish contact with customer at this time.
 
Event or Problem Description
Customer called in to run a blood test.Customer advised that he is feeling dizzy but declined the need for any medical intervention at time.Attempted to train customer to load his lancing device, however, customer was not able to follow along with the directions being given.Customer advised that he will go to the va in the morning (not because of symptoms) for them to visually show him how to open the lancing device.The test strip lot manufacturer¿s expiration date is 06/27/2026; product storage and open vial date were not provided.

Brand Name
TRUE METRIX
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
juliana arias
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key24019618
Report Number1000113657-2026-00005
Device Sequence Number21130076
Product Code NBW
UDI-Device Identifier00021292009120
UDI-Public(01)00021292009120(17)260627(10)ZC5914S
Combination Product (Y/N)N
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/27/2026
Device Model NumberSTRIP, WGN TMX 60CT 12/CASE MG/DL
Device Lot NumberZC5914S
Was Device Available for Evaluation? No
Distributor Facility Aware Date12/15/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/15/2025
Initial Report FDA Received Date01/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown